# SDR HEEA075490

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,403 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Pad
- Part number: 206001725001
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREASE SEALS MISSING. REPLACED WITH SERVICEABLE PART.
